# SDR AWXA200200986

- Difficulty date: October 7, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 8,016 hours, 3,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FORWARD LT FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT BATTERY WAS FOUND TO HAVE A LOW CHARGE. MAINTENANCE REMOVED AND REPLACED THE LT FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
